HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Beech [bach Flower Remedy]
Picture of this second

Locations of visitors to this page

High triglycerides (TG)
Started by: yogin-cholestrol at September 20 2010

Replies: 11 & Views: 5854    Font    Page 1 of 1            Reply

   
High triglycerides (TG) By: yogin-cholestrol
Pune
  
September 20 2010
Hello Everyone ,
Good morning to all .
I am having problem of increase in TG whenever I take rich fatty food or eat coconut containing food . My TG levels are fluctuating between 150 to 300 . I am taking Storvas 10 since last 6 months ( 1 tab everyday morning) and my levels are still around 250 .
I am also suffering from Gout .
Wherever the TG level is high , I get some acne on my face ( chin area ) and on my back .
I have a weak digestion system . I follow a strict low protien gouty diet .
My body accepts non vegetarian protein so I eat non veg onec a week ( only chicken or fish) .
Pl suggest me a Homeopathic medecine so taht I can stop taking Storvas 10.

Re:High triglycerides (TG) By: garcot
Bangalore
  
September 20 2010
Use Kalisulph 30c single dose per day for 3 days. Follow up with crategus Q drops ( 5 drops in 30 ml of water /per day) for a week. Give a break for 3 days and start again the Crategus Q alone. Continue this procedure for a month and let us know.

Regarding Gout, you can a use Ledum pal 30c single dose at night for 3 days.

Regarding the priority between KaliSulph 30 and Ledum pal 30 you should decide.

Raw Garlic would also help you greatly in reducing the TG levels.

Taper down the intake of Storvas over a period acceptable to your body constitution.

Best
Garcot

"wisdom in your body is deeper than your deepest philosophy"(Nietszche)

Re: High triglycerides (TG) By: Joe De Livera
Sri Lanka
  
September 21 2010
To Yogin

I would like to copy the remedies that I have prescribed and have been found to reduce Cholesterol and Triglycerides. They may hopefully reduce your Gout too.

Nat Phos 6x dose 3 tablets taken thrice daily.

Arnica 30c in the Wet dose taken thrice daily.

The Wet dose of any Homeopathic remedy is made as follows:

Order the remedy in a 5ml Ethanol pack also referred to as Liquid Dilution in a bottle preferably with a dropper arrangement.
Get a 500ml bottle of Spring Water from the nearest supermarket.
Pour out about 3cm of water from the bottle to leave some airspace.
Insert 3 drops of the remedy into the bottle and shake the bottle hard before you sip a capfull of the bottle or a large teaspoonful which is the dose.
Shaking the bottle hard is homeopathic succussion and this shaking must be done every time before sipping a capful of the bottle twice daily.

Please have a bood test done in 3 months and report the difference in your Lipid Profile.

What is your Blood Pressure and how old are you?

Re:High triglycerides (TG) By: yogin-cholestrol
Pune
  
October 12 2010
Hello Joe De Livera ,
Thanksa lot for the suggestion.
I am taking Nat phos 6x since last one month for access Uric acid removal.

Regarding Arnica ,I am already on Crategus Q and observing the results. Prelimnary results seems to be good to me. I will definitely try Arnica once I am sure about the effects .
my BP is usually around 80/135 and I am 42 yrs old.
Thanks a lot for the suggestion.

Re:High triglycerides (TG) By: yogin-cholestrol
Pune
  
October 28 2010
Hello Joe De Livera ,
As per yesterdays test report my Cholestrol report are all normal now . So should I continue with Cratagus Q or take a break.

Also there is great heat being generated within my body and as a result I am suffering from pi,ples/acne and boils all over my body . One of the boil on my right thigh is too painful and is not receding since last 15 days.
Is this due to Nat phos or cratagus ?
What should I do ?

Re:High triglycerides (TG) By: yogin-cholestrol
Pune
  
October 28 2010
Hello Garcot ,
As per yesterdays test report my Cholestrol report are all normal now . So should I continue with Cratagus Q or take a break.

Also there is great heat being generated within my body and as a result I am suffering from pi,ples/acne and boils all over my body . One of the boil on my right thigh is too painful and is not receding since last 15 days.
Is this due to Nat phos or cratagus ?
What should I do ?

Re:High triglycerides (TG) By: garcot
Bangalore
  
October 28 2010
Oh! Great. You take 3 days in a week and continue the procedure for as long as you feel comfortable.

Crategus doesn't produce any heat on its own. However, when the excesses get burnt or re-channellised you may feel some warmth which is a good sign.

Regarding the boils, you can take a dose calc.sulph 200c two doses totally with a gap of 3 days in between and update the progress.

Best
Garcot

"wisdom in your body is deeper than your deepest philosophy"(Nietszche)

Re: High triglycerides (TG) By: Joe De Livera
Sri Lanka
  
October 31 2010
To Yogin

I note that you have been taking Nat Phos 6x to stabilize your Uric acid. You are advised to continue with this remedy for a long time till your reports are normal.

You can take the Arnica 30c in the Wet dose for life.

I have been taking it since 1996 nightly or more often depending on need and my BP is <120/80 Pulse <65 with a Lipid Profile equal to a teenager's. Age 82.

Type Arnica the Miracle Remedy into the Search box and read the many cases I have treated with Arnica.

Re:High triglycerides (TG) By: yogin-cholestrol
Pune
  
November 8 2010
Hello Joe De Livera,
Thanks for the suggestion . I will report my feedback soon on this.

Re:High triglycerides (TG) By: yogin-cholestrol
Pune
  
November 8 2010
Hello ,
Whenever I test high TG in my blood ,I have observed that I get numerous acne (pus filled) around my lips and forehead .Also on my back and sometimes on the head scalp . Is this due to high TG levels ?
How can I have so severe acne problem even at age of 42 ?

Re: High triglycerides (TG) By: Joe De Livera
Sri Lanka
  
November 12 2010
I cannot understand how you :
"get numerous acne (pus filled) around my lips and forehead .Also on my back and sometimes on the head scalp . Is this due to high TG levels ?"

Your blood test for Triglycerides cannot possibly give you more pus filled acne. It is most likely that your acne is due to your elevated Uric Acid levels for which I prescribed both Nat Phos 6x and Arnica 30c. I note that you have not indicated your response to these remedies.

Re:High triglycerides (TG) By: yogin-cholestrol
Pune
  
November 25 2010
Hello Joe,
Soory for the delayed response ,cause I was on vacation .

I am taking Nat phos 6x since last 2 months now and have just started taking Arnica 30c as suggested by you .

I will report my feedback soon .

I also forgot to inform you that i have a very weak digestive system . Whenever I eat oil rich or spicy food ,I get indigestion.
Maybe this might be the reason for the acne. I had also noted a point that this acne thing had started since last 4 months immediately after I had started taking Storvas 10 tablets for TG .
Before that I was quite normal .

Page 1 of 1
Page 1 of 1
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.